# SDR SB07047

- Difficulty date: June 12, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387AS15
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IND - FLT 1215, ON APPROACH INTO IND, FROM CLT, CAPTAIN DID NOT RECEIVE A GREEN NOSE LANDING GEAR LIGHT AFTER EXTENDING GEAR.  NOSE GEAR LIGHT WOULD NOT PRESS-TO-TEST OR MASTER TEST.  CREW RECYCLED THE GEAR AND STILL NO GREEN LIGHT.  CREW ACCOMPLISHED A MISSED APPROACH AND ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES.  CREW DISCOVERED A LIGHT INDICATION PROBLEM.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR GREEN LIGHTS BURNED OUT.  RELAMPED LIGHTS.  PRESS-TO-TEST AND OPERATIONAL CHECK NORMAL.
